MathSciNet Relay Station
MathSciNet bibliographic data
MR205055 46.30
Newman, D. J.; Shapiro, H. S. Certain Hilbert spaces of entire functions. Bull. Amer. Math. Soc. 72 1966 971–977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement